# SDR USAA2009092492622

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CRACK IN VERTICAL BEAM WEB AT BS 179.5, WL 178, LBL 5.7.  REPAIRED VERTICAL BEAM WEB AT BS 179.5, WL 178, LBL 5.7 IAW B737 SRM 53-10-08 REPAIR 12.
